# SDR DALA2024101810201

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 100,988 hours, 46,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 L2 DOOR SLIDE MOORING LINE LOOSE. CORRECTIVE ACTION: RESECURED L2 DOOR MOORING LINE. (6473670)
